# SDR ABXA040389

- Difficulty date: December 3, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 59,856 hours, 56,328 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG DOWN (GREEN) LIGHT DID NOT ILLUMINATE (ALTERNATE DOWN LIGHTS INDICATED DOWN), RECYCLED GEAR.  ALL 3 DOWN LIGHTS CAME ON.  REPLACED RIGHT MAIN LANDING GEAR DOWN LOCK SWITCH IAW PARA 3 OF DC9 AMM 32-60-01-2-0101, PARA 1D APPLIED, NO GEAR SWING REQUIRED.
